# SDR SPAA20200204101

- Difficulty date: January 25, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N709S
- Make and model: Boeing 737-5L9
- Aircraft serial: 28722
- Aircraft time: 45,991 hours, 29,941 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CENTER SECTION FORWARD SPAR LUGS HAVE CORROSION ON FORWARD FACE , AFT FACE AND BORES ON UPPER AND LOWER LUGS
